# SDR SIMA20241005002

- Difficulty date: October 5, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N323ED
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000446
- Aircraft time: 23,736 hours, 16,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Fr 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 90 RH FLOOR STRUCTURE SPLICE IS CORRODED. (LEVEL 2 CORROSION). REMOVED AND REPLACED FRAME 90 RH FLOOR STRUCTURE SPLICE IAW EMB 175 SRM 51-40-08.
